Giornale italiano di cardiologia · 1990
[Torsade de pointes induced by quinidine: a case treated successfully with verapamil].
Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Ometto R, Arfiero S, Vincenzi M
Аннотация
The Authors report a case of incessant torsade de pointes, associated with QT prolongation, due to the proarrhythmic effect of quinidine, which was successfully treated with i.v. verapamil. The arrhythmia occurred after oral administration of quinidine polygalacturonate (550 mg + 275 mg + 275 mg over a 4-hour period) for the conversion of atrial fibrillation in a 41-year-old woman with mild mitral stenosis and regurgitation. Verapamil was administered as an i.v. bolus (5 mg at a rate of 1 mg/min) and with in four minutes the arrhythmia disappeared. The electrophysiological mechanisms of torsade de pointes and the potential role of Ca+(+)-channel-blocking agents in its treatment are briefly discussed.